Discomfort...close to the end of cycle
0 Replies
Lupusgal68 - March 9

Hi everyone,

I am on day 6. I go in for an US and labs tomorrow morning to see how things have progressed since Saturdays US. I have a feeling I will be told its time to take the Ovedril, at least I am hoping to be honest.

Most of today I have been in a fair amount of discomfort on my right side....no fevers, nausea, or anything just this bloated, twisting kind of discomfort. On Saturday my ovaries looked fine.

I ended up having some kind of reaction to one of the drugs last night. I believe it was the Repronix. I felt very hot, my face had a sun burned look to it and I kept getting itchy on my face and scalp.

Callled the doc but they told me to go ahead and continue on with it this evening. Should be interesting!
ANybody ever have reactions to Repronix?

I read the posts here on the forum and I keep thinking all of this for a one time chance using frozen cycle with my surrogate?? WHat are my chances?? I am trying to stay positive, but it doesn't appear likely. :(

We can only afford one cycle and I honestly don't think my body could handle another at this time.



 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question